# SDR SWI2023F00302

- Difficulty date: June 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW AFT BAGGAGE BAY FLOOR,LEFT FS1000.0 CROSS BEAM CORROSION (MARKED)     (C-CHECK RO 8/31/2023)    AFT BAGGAGE BAY FLOOR LEFT OF F/S 1000 CROSS BEAM REPAIRED ALL STEPS COMPLIED WITH IAW REO 670-53-61-2134 REV. -- DATED 2023-07-18 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
